# SDR ABXA20120909263

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 113T1911229
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE PANEL ATTACH ANGLE AT LEFT WING STATION 1050 CORRODED.  FABRICATED NEW ANGLE AND INSTALLED IAW B767 SRM 51-40-02 AND DRAWING 113T1912, ACFT WAS GROUNDED.
